UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A Novel Discrete Fractional Grönwall-Type Inequality and Its Application in Pointwise-in-Time Error Estimates Journal article
Journal of Scientific Computing, 2022,Volume: 91,Issue: 1
Authors:  Li, Dongfang;  She, Mianfu;  Sun, Hai wei;  Yan, Xiaoqiang
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2022/05/04
High-order Time-stepping Methods  Modified Grönwall Inequality  Nonlinear Time-fractional Equations  Pointwise-in-time Error Estimates  
A transformed L1 method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Volume: 193,Page: 584-606
Authors:  She, Mianfu;  Li, Dongfang;  Sun, Hai wei
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2022/03/28
Chebyshev–galerkin Spectral Method  Error Estimates  Modified L1 Scheme  Multi-term Time-fractional Equation